@article{PA_2017_6_1_a2,
author = {V. M. Bruk},
title = {Boundary value problems for integral equations with operator measures},
journal = {Problemy analiza},
pages = {19--40},
year = {2017},
volume = {6},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PA_2017_6_1_a2/}
}
V. M. Bruk. Boundary value problems for integral equations with operator measures. Problemy analiza, Tome 6 (2017) no. 1, pp. 19-40. http://geodesic.mathdoc.fr/item/PA_2017_6_1_a2/
[1] Izv. RAN. Ser. Matem., 73:2 (2009), 3–68 | DOI | DOI | MR | Zbl
[2] Uspekhi Mat. Nauk, 68:1 (2013), 77–128 | DOI | DOI | MR | Zbl
[3] Behrndt Jussi, Hassi Seppo, Snoo Henk, Wietsma Rudi, “Squareintegrable Solutions and Weil Functions for Singular Canonical Systems”, Math. Nachr., 284:11–12 (2011), 1334–1384 | DOI | MR | Zbl
[4] Naukova Dumka, Kiev, 1965 | MR | Zbl
[5] Mat. Zametki, 24:4 (1978), 499–511 | DOI | MR | Zbl
[6] Bruk V. M., “On Linear Relations Generated by Nonnegative Operator Function and Degenerate Elliptic Differential-Operator Expression”, J. Math. Phys., Anal., Geom., 5:2 (2009), 123–144 | MR | Zbl
[7] Bruk V. M., “On the Characteristic Operator of an Integral Equation with a Nevanlinna Measure in the Infinite-Dimensional Case”, J. Math. Phys., Anal., Geom., 10:2 (2014), 163–188 | DOI | MR | Zbl
[8] Cross R., Multivalued Linear Operators, Monogr. Textbooks Pure Appl. Math., 213, Dekker, New York, 1998 | MR | Zbl
[9] Orcutt B. C., Canonical Differential Equations, Dissertation, University of Virginia, 1969 | MR
[10] Dokl. Akad. Nauk SSSR, 184:5 (1969), 1034–1037 | MR | Zbl